# SDR 95FDEA01133

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1214-1221
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT BS 1214-1221 BETWEEN STR 24-25R.  DENT IS 7 INCHES X 5.5 INCHES X .250 INCH DEEP.  RECONTOURED DENT TO WITHIN LIMITS.  WORK PER SRM 51-40-2.
